# SDR CALA9700753

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6012111RF
- Condition: Inoperative
- Location: Cabin
- Part time: 13,797 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AIRCRAFT LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  THE POWER SUPPLY AT L-3 DOOR WAS REMOVED AND REPLACED.
